Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffer from rheumatoid arthritis, pacemaker implanted. Difficulty in walking. Tingling in hands and feet. Remedy?

my mom ,84 years is suffering from severe rhuma- arthritis from last 15 years. lately She also has a PACE-MAKER implanted @ 6 years back .she finds difficult in walking and need to use a walker to walk. She also get TINGLING sensation in her hands and feet? What could be the reason and suitable remedy? Please help regards, RAJAN RATH
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Dear Rajan Rath,

Thanks for your query,

I have noted your complaints

The common causes of tingling are vitamin deficiency, diabetes, thyroid problem and so on. Rheumatoid arthritis also can cause similar problem. Some people can have multiple causes for this and this is more so in elderly patients.

The possible causes of tingling in your mom could be due to rheumatoid arthritis per se. Please check her vitamin B12 level, thyroid function and blood glucose too. As i have discussed earlier, multiple factors may be operating in your mom too mainly because of the age.

In order to make a correct diagnosis, she will require evaluation and investigations as i discussed above., A nerve conduction study will help determine the degree of peripheral nerve involvement. In the mean time she may try methylcobalamine or other vitamin supplements

Hope this clarifies your query

Dr Gopal K Dash
Consultant Neurologist
Narayana Hrudayalaya Hospital, Bangalore

Answered: Tue, 19 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor